skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Frobenius–Perron theory of representations of quivers
Award ID(s):
2001015 1700825
NSF-PAR ID:
10321588
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Mathematische Zeitschrift
Volume:
300
Issue:
3
ISSN:
0025-5874
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found